MathSciNet Relay Station
MathSciNet bibliographic data
MR1179403 30D05 (30D20)
Zheng, Jian Hua; Yang, Chung-Chun Further results on fixpoints and zeros of entire functions. Trans. Amer. Math. Soc. 347 (1995), no. 1, 37–50.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement